# SDR CALA2025041703939

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 73,252 hours, 26,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A883110
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5310-08195 REV B OP 004 STEP 26 - CRACK FOUND ON 3RD LOWER FASTENER HOLE AT RT WINDOW FRAME #3 AFTER REAM UP TO PRE COLD WORK DIMENSION (0.300").    ACCOMPLISHED CATEGORY B REPAIR AT RH SIDE NR 3 WINDOW FRAME E-F POST AS PER EC/RA 5310-08554 PART 1. PERFORM REPETITIVE INSPECTION REQUIREMENTS (RIR) AS STATED IN PART 2, AND THERE IS NO TERMINATING ACTION FOR THESE REPETITIVE INSPECTION REQUIREMENTS AS STATED ON PART 3 OF AFOREMENTIONED EC/RA. INITIATE NEW DIP LOG PAGES TO READ SAME AS EC/RA PART 1 PARAGRAPH 2 AND PART 1 PARGRAPH 3.
